# SDR ORJA9598

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Corroded
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACK SIDE RADAR ANTENNA.  CLEANED AND TREATED CORROSION, IAW MD80 SRM 51-10-3.  (M)
